# SDR FDEA201703210965

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,886 hours, 26,514 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER NR 3 TRAILING EDGE DAMAGE DUE TO CONTACT WITH LOOSE SCREW ON TRAILING EDGE FLAP. REPLACED SPOILER NR 3 IAW AMM 27-61-01.
